# SDR 20010504CW003

- Difficulty date: March 29, 2001
- Submitted: May 4, 2001
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 2A0851
- Part serial: 0103
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED AT PENETRANT INSPECTION FOR INDICATIONS AS MARKED ON AREA ADJACENT TO BOSS.
